Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 196, NWS Lubbock, TX

July 5, 2016Lubbock County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jul 5, 2016, 5:18 PM CDT for Lubbock County, Texas. It was in force for 27 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2016, 5:18 PM CDT (22:18 UTC)
Expired
Jul 5, 2016, 5:45 PM CDT
In force
27 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lubbock County, TX

The radar

The Lubbock radar (KLBB), 20 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 5:24 PM CDTHAIL 0.257 Sw Lubbock, TX
Jul 5, 5:27 PM CDTHAIL 17 Sw Lubbock, TX
Jul 5, 5:29 PM CDTHAIL 1Lubbock, TX
Jul 5, 5:54 PM CDTHAIL 1Lubbock, TX82ND AND SLIDE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-358 J/kg
Mixed-layer LCL
2422 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

376 
WUUS54 KLUB 052218
SVRLUB
TXC303-052245-
/O.NEW.KLUB.SV.W.0196.160705T2218Z-160705T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
518 PM CDT TUE JUL 5 2016

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LUBBOCK COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 545 PM CDT

* AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SLIDE...OR 8
  MILES SOUTH OF LUBBOCK...MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LUBBOCK...SLATON...WOLFFORTH...RANSOM CANYON...WOODROW...DOWNTOWN
  LUBBOCK...SLIDE...LUBBOCK SOUTH PLAINS MALL...TEXAS TECH UNIVERSITY
  AND LUBBOCK SCIENCE SPECTRUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3339 10193 3347 10206 3373 10193 3343 10157
TIME...MOT...LOC 2217Z 228DEG 8KT 3346 10192 

HAIL...1.00IN
WIND...60MPH
 
$$

JGD
1 follow-up statement
117 
WWUS54 KLUB 052232
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
532 PM CDT TUE JUL 5 2016

TXC303-052245-
/O.CON.KLUB.SV.W.0196.000000T0000Z-160705T2245Z/
LUBBOCK TX-
532 PM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN LUBBOCK COUNTY...

AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LUBBOCK SOUTH
PLAINS MALL...OR NEAR LUBBOCK...MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LUBBOCK...SLATON...WOLFFORTH...RANSOM CANYON...WOODROW...
DOWNTOWN LUBBOCK...SLIDE...LUBBOCK SOUTH PLAINS MALL...
TEXAS TECH UNIVERSITY AND LUBBOCK SCIENCE SPECTRUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3339 10193 3347 10206 3373 10193 3343 10157
TIME...MOT...LOC 2231Z 210DEG 11KT 3352 10190 

HAIL...1.00IN
WIND...60MPH
 
$$

JGD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:56 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 5, 3:56 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
356 PM CDT TUE JUL 5 2016

.SHORT TERM...
Water vapor imagery shows drier mid and upper level air has advected
into much of the area behind the well-defined shortwave trough
across eastern Kansas/Oklahoma. Strong storms continue to form on
the edge of the remnant deeper moisture across the Permian Basin and
far southern South Plains along an outflow boundary from storms
earlier this morning. The remnant boundary also curls northward into
the southern Texas Panhandle where visible imagery/radar indicates
growing cumulus field and struggling showers, likely as a result of
the deeper/drier air noted above. Expect isolated storms to continue
to develop in both these areas through the late afternoon with
movement toward the east. As indicated by SPC, mesoscale models have
been consistent in maintaining storms across the South Plains into
the Rolling Plains through the evening with the best concentration
anticipated  along the southern end of the boundary from Brownfield
to Jayton. Have maintained Isolated mention of storms through
midnight generally east of U.S. 385. Boundary layer mixing above 600
mb yields a strong inverted-V sounding so strong surface wind gusts
will be the main concern with the storms.

With the lack of a well-defined forcing mechanism like we had last
night and an overall drier airmass do not anticipate storms being as
apt to maintain themselves overnight. However another shortwave, now
positioned across the Desert Southwest will move toward the region
on Wednesday which should draw deeper moisture to our southwest
northward through the day Wednesday. Short range models however are
in agreement on 700 mb temps warming another 0.5-1 degree from today
which will make convective temperatures even more difficult to
achieve, especially on the Caprock where lower surface dewpoints
will exist. With warmer temps aloft forecast, have sided closer to
warmer guidance numbers which pushes a good part of the South Plains
close to Heat Advisory criteria. Temperatures off the Caprock also
likely to combine with higher dewpoints to push heat index values
into the 105-110 degree range. A Special Weather Statement was
issued earlier to highlight the excessively hot conditions which
look to land just below Advisory criteria. Slight chance POPs also
remain in the forecast for Wednesday with approaching shortwave,
increase in mid/high level moisture, steep mid-level lapse rates and
convergence along a surface trough.

.LONG TERM...
Little change in the hot and dry conditions Thursday as massive
anticyclone remains stretched just to our south. An upper level
trough swinging by to the north should tighten the surface
pressure gradient and may lead to enhanced downslope component on
the Caprock anyway. Its possible temperatures may need to be
ramped further upwards for Thursday. The very intense heating with
marginal moisture is still enough for a slim mention of very high
based thunderstorms late in the day once again.

By Friday, a weakness in the upper ridge still appears likely to
be exploited by decreasing upper heights across the southern high
plains and a slight increase in mid and upper level moisture. Mid
level temperatures will cool 2 to 3 degrees centigrade which
should be somewhat more favorable for thunder chances. Solutions
suggest we may see two or three weak upper troughs slide through
our area supporting an increase of thunder mention into the low
chance category from Friday. Surface temperatures also are likely
to tail off back into the 90s by the weekend anyway. Friday may
see one more day with fairly widespread near 100 degree readings.

The pattern has become a little less clear again for the early to
middle part of next week. The northwest coast will continue with a
progression of Pacific waves that the long range solutions are
struggling with timing. In general, we expect to see increased
upper level heights again as the weakness in our region moves
off, but it's unclear if we will be squarely beneath an upper
ridge or within slightly lowered heights in southwest flow aloft.
We have opted for a persistent forecast for now featuring slightly
above normal temperatures early to mid week with minimal thunder
mention. RMcQueen

&&

.LUB Watches/Warnings/Advisories...
None.
&&

24/05
Hazardous weather outlook, Jul 5, 4:02 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
402 PM CDT TUE JUL 5 2016

TXZ021>044-062115-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
402 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING
PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY HOT HIGH TEMPERATURES OF 100 TO 105 DEGREES WILL AFFECT ALL
OF THE REGION TODAY. THIS INTENSE HEATING WILL HELP DRIVE A FEW
STRONG HIGH BASED THUNDERSTORMS MAINLY ACROSS SOUTHERN PORTIONS
OF THE SOUTH PLAINS AND ROLLING PLAINS INTO THE EARLY EVENING.
LOCAL WIND GUSTS FROM 50 TO 60 MPH ARE POSSIBLE FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HEAT ADVISORY MAY BE ISSUED FOR WEDNESDAY AND THURSDAY AS THE
HOTTEST HIGH TEMPERATURES OF THE WEEK ARE FORECAST TO DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

In the hours before

Special weather statement, Jul 5, 12:55 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1255 PM CDT TUE JUL 5 2016

TXZ021>044-060500-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...FARWELL...DIMMITT...
HART...TULIA...SILVERTON...QUITAQUE...MEMPHIS...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...CEDAR HILL...
MATADOR...ROARING SPRINGS...PADUCAH...HACKBERRY...MORTON...
LEVELLAND...LUBBOCK...RALLS...CROSBYTON...LORENZO...SPUR...
DICKENS...DUMONT...FINNEY...GROW...GUTHRIE...DENVER CITY...
PLAINS...BROWNFIELD...TAHOKA...ODONNELL...GRAHAM...POST...
JAYTON...ASPERMONT
1255 PM CDT TUE JUL 5 2016

...HOT TEMPERATURES EXPECTED THROUGH THURSDAY...

A STRENGTHENING DOME OF HIGH PRESSURE ALOFT WILL BRING HOT
TEMPERATURES TO THE TEXAS SOUTH PLAINS REGION FOR THE NEXT SEVERAL
DAYS. HIGH TEMPERATURES ARE FORECAST TO CLIMB TO ABOUT 100 TO 105
ON THE CAPROCK EACH AFTERNOON...AND ABOUT 101 TO 106 IN THE
ROLLING PLAINS. HEAT INDEX VALUES IN THE ROLLING PLAINS MAY REACH
107 OR 108. THE HIGH TEMPERATURES WILL APPROACH THE ALL-TIME
RECORDS FOR THE DATES AT LUBBOCK. IN ADDITION...TEMPERATURES AT
NIGHT WILL ONLY FALL INTO THE 70S FOR MOST LOCATIONS ASIDE FROM
THE FAR SOUTHWEST TEXAS PANHANDLE AND WESTERN SOUTH PLAINS...WHERE
LOWS WILL BE IN THE UPPER 60S.

THIS EXTENDED HEAT EVENT WITH ONLY MARGINAL COOLING AT NIGHT WILL
PLACE EXTRA STRESS ON ELDERLY...OUTDOOR WORKERS...AND PERSONS
WITH LIMITED ABILITY TO COOL THEIR SURROUNDINGS. HEALTH CONCERNS
WILL MAGNIFY THE LONGER THE HEAT CONTINUES AND CAN INCLUDE HEAT
STRESS...HEAT ILLNESS...AND DEHYDRATION. PETS CAN ALSO BE AFFECTED
BY THE HOT TEMPERATURES. ENSURE PETS HAVE ADEQUATE DRINKING WATER
AND A SHADY PLACE TO REST.

LOOK BEFORE YOU LOCK! NEVER LEAVE CHILDREN OR PETS IN A HOT
CAR...EVEN FOR A FEW MINUTES. THE TEMPERATURE IN A CAR CAN RISE
TO DEADLY LEVELS IN JUST MINUTES!!
Special weather statement, Jul 5, 4:03 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
403 PM CDT TUE JUL 5 2016

TXZ040-041-052130-
TERRY TX-LYNN TX-
403 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TERRY AND
SOUTHWESTERN LYNN COUNTIES UNTIL 430 PM CDT...

AT 403 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF WELCH...OR 11 MILES SOUTHEAST OF
BROWNFIELD...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW MOORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3310 10231 3321 10191 3296 10185 3296 10229
TIME...MOT...LOC 2103Z 258DEG 21KT 3303 10220
Special weather statement, Jul 5, 4:31 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
431 PM CDT TUE JUL 5 2016

TXZ041-052200-
LYNN TX-
431 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LYNN COUNTY UNTIL 500 PM
CDT...

AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF NEW MOORE...OR 9 MILES WEST OF TAHOKA...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TAHOKA...WILSON AND NEW HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3314 10208 3315 10208 3339 10186 3339 10178
      3322 10156 3319 10156 3301 10195
TIME...MOT...LOC 2131Z 233DEG 24KT 3313 10195
Special weather statement, Jul 5, 4:50 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
450 PM CDT TUE JUL 5 2016

TXZ035-041-052215-
LYNN TX-LUBBOCK TX-
450 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LYNN AND SOUTHWESTERN
LUBBOCK COUNTIES UNTIL 515 PM CDT...

AT 450 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SLIDE...OR 12 MILES SOUTHWEST OF LUBBOCK...MOVING NORTHEAST AT
10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUBBOCK...WOLFFORTH...WOODROW...SLIDE...LUBBOCK SOUTH PLAINS MALL...
TEXAS TECH UNIVERSITY...WILSON...
NEW HOME AND LUBBOCK SCIENCE SPECTRUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3341 10208 3344 10208 3362 10190 3333 10162
      3327 10200
TIME...MOT...LOC 2150Z 232DEG 7KT 3341 10196
Local storm report, Jul 5, 5:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
514 PM CDT TUE JUL 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             5 S WOLFFORTH           33.44N 102.01W
07/05/2016  E1.00 INCH       LUBBOCK            TX   NWS EMPLOYEE

&&

EVENT NUMBER LUB1600270

JGD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:11 AM CDTSpecial Weather StatementLUBHale34 min
Jul 5, 4:10 AM CDTSpecial Weather StatementLUBCottle50 min
Jul 5, 4:03 PM CDTSpecial Weather StatementLUBTerry27 min
Jul 5, 4:31 PM CDTSpecial Weather StatementLUBLynn29 min
Jul 5, 4:50 PM CDTSpecial Weather StatementLUBLubbock25 min
Jul 5, 5:45 PM CDTSevere Thunderstorm WarningLUBCrosby, Hale, Lubbock30 min
Jul 5, 6:00 PM CDTSevere Thunderstorm WarningLUBHale, Lamb, Lubbock30 min
Jul 5, 6:17 PM CDTSpecial Weather StatementLUBHale28 min
Jul 5, 6:29 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale, Swisher31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.